MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCH,BIO-COMP S-TAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/17/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1934bcf-2 biocomposite¿ suturetak anchor was damaged during insertion.The base of the sutures broke, making it unusable.This was discovered during a biceps lesion procedure with no patient harm.The case was completed with another device.Additional information provided on 11/26/2025: it was further reported that the hole for the anchor was made using a suturetak anchor drill and the doctor used the material correctly, the patient's bone was very hard, which caused the anchor to break, not the drill.There were no loose fragments reported.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on photographic evidence of a damaged ar-1934bcf-2, batch 15364204.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is user-related, such as misaligned insertion, improper bone preparation, or prying or leveraging the device.

Brand Name
SUTR ANCH,BIO-COMP S-TAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23742056
Report Number1220246-2025-05459
Device Sequence Number21448777
Product Code MAI
UDI-Device Identifier00888867023888
UDI-Public(01)00888867023888(11)241219(17)281130(10)15364204
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-COMP S-TAK
Device Catalogue NumberAR-1934BCF-2
Device Lot Number15364204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown